Jump to content
CrazyBoards.org

'idiosyncratic serotonin reaction'


Recommended Posts

the muscle spasm-y pain that sent me to the hospital this week (read blog for more details), my doctor said might be a reaction from serotonin drugs. i certainly have been on them every time this pain has happened in the past three years. He actually said it might be more likely than the atypical antipsychotics i've sporadically taken, because such effects should tend to happen while taking them, not after (and the last time, it came on at first a couple days after my dose)..

has anyone else gotten muscle cramp or spasm from SSRIs?

Link to comment
Share on other sites

  • 1 month later...

I've come across this page more than once now: http://www.emedicine.com/EMERG/topic157.htm

o Neuroleptics (antipsychotics), antiemetics, and antidepressants are the most common causes of drug-induced dystonic reactions.

tardive dystonia. woo.

so like, i've been on both AAPs and ADs, and this keeps happening.

It's happening again.

My gp is sending me to a neuro.

Link to comment
Share on other sites

Myoclonus is often associated with serotonin syndrome. Also, jaw pain seems to be a common side-effect of certain SSRIs. I would have thought that folks susceptible to all that might not do a lot better on APs, but the atypicals are a bit atypical...

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...